# SDR CA110209015

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Aircraft time: 104,553 hours
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Misrigged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE THE LANDING GEAR WOULD NOT RETRACT NORMALLY, HAD TO USE THE OVERRIDE.  LANDING GEAR ANTI-RETRACTION PUSH/PULL CABLES ADJUSTED IAW AMM 32-31-01 AND LANDING GEAR GND SENSE CONTROL MECH ADJUATED IAW AMM 32-24-01. LANDING GEAR GND SENSE CONTROL ADJUSTED AND FUNCTION CHECKED SERVICEABLE DURING GEAR SWINGS IAW AMM 32-24-01.
